MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK SAFE-T-PRO PLUS; LANCET

ROCHE DIAGNOSTICS ACCU-CHEK SAFE-T-PRO PLUS; LANCET
Model Number SAFE-T-PRO
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter occupation: occupation is lay user/patient.The lancets were requested for investigation.
 
Event or Problem Description
There was a complaint of having trouble getting enough blood with the accu-chek safe-t-pro plus lancet.The customer stated it does not feel like the lancet is going into his finger straight on but at an angle and therefore is not able to get enough blood.There was no allegation of any injuries.
 
Additional Manufacturer Narrative
The customer did not return any materials for investigation.Without these materials to investigate, a specific root cause could not be determined.
 
Additional Manufacturer Narrative
G1 contact office-manufacturing site was updated.

Brand Name
ACCU-CHEK SAFE-T-PRO PLUS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HTL - STREFA S.A.
adamowek 7
na
ozorkow (poland region) 95-03 5
PL   95-035
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12196606
Report Number1823260-2021-02102
Device Sequence Number19710148
Product Code FMK
UDI-Device Identifier00365702702196
UDI-Public00365702702196
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAFE-T-PRO
Device Catalogue Number03450074001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer06/28/2021
10/16/2025
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/12/2021
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown